MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-05
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 3 years 4 months post operation.Subsequently, the humeral tray detached from the humeral stem.The patient's prosthesis was not articulating as intended.Surgeon removed, the tray, liner, torque screw, glenosphere locking screw, and glenosphere.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 320-06-46 glenosphere 46mm.(b)(6) 320-15-08 - sup/post aug plate, r rs glenoid baseplate.7178024 320-20-00 - eq reverse torque defining screw kit.S124770 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S318681 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.S323009 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.S302599 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.4973861 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm.H3: customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision was likely due to the disassembly and screw stripping of the torque defining screw, and thus the humeral tray and liner assembly, from the humeral stem.Potential contributions may include patient conditions, incomplete seating or forces on the underside of the humeral tray at the time of implantation secondary to unintended contact with protruding bone, or an issue with insufficient application of torque or cross-threading of the screw during assembly.However, this cannot be confirmed, and the sequence of events cannot be determined because the components were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21938499
Report Number1038671-2025-01948
Device Sequence Number7837984
Product Code KWT
UDI-Device Identifier10885862086426
UDI-Public10885862086426
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date10/20/2025
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale